Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 247, NWS Louisville, KY

July 9, 2015Breckinridge County, Grayson County, Ohio County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 9, 2015, 4:28 AM CDT for Breckinridge County, Grayson County, Ohio County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2015, 4:28 AM CDT (09:28 UTC)
Expired
Jul 9, 2015, 5:00 AM CDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Breckinridge County, KY, Grayson County, KY, Ohio County, KY

The radar

The Louisville radar (KLVX), 71 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
226 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1730 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

238 
WUUS53 KLMK 090928
SVRLMK
KYC027-085-183-091000-
/O.NEW.KLMK.SV.W.0247.150709T0928Z-150709T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 AM CDT THU JUL 9 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTHWESTERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  CENTRAL OHIO COUNTY IN NORTHWEST KENTUCKY...

* UNTIL 500 AM CDT

* AT 425 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARTFORD...
  AND MOVING NORTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SULPHUR SPRINGS...DUNDEE...NARROWS...OLATON...ELLMITCH...SHREVE...
  HITES FALLS...YEAMAN...ASKIN...VANZANT...ROCKVALE...DEMPSTER...
  HICKORY CORNER...GLEN DEAN...FALLING BRANCH...CONCORD...CANNONS    
  POINT...INDIAN VALLEY...MCQUADY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3767 8664 3766 8663 3767 8663 3779 8637
      3760 8628 3742 8688 3753 8693
TIME...MOT...LOC 0928Z 243DEG 54KT 3751 8680

HAIL...<.75IN
WIND...60MPH

$$

13
2 follow-up statements
928 
WWUS53 KLMK 090947
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
547 AM EDT THU JUL 9 2015

KYC183-090956-
/O.CAN.KLMK.SV.W.0247.000000T0000Z-150709T1000Z/
OHIO KY-
447 AM CDT THU JUL 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OHIO COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF OHIO COUNTY.

LAT...LON 3756 8665 3756 8663 3754 8661 3755 8658
      3757 8661 3762 8664 3766 8664 3766 8662
      3767 8663 3779 8637 3760 8628 3749 8664
TIME...MOT...LOC 0946Z 243DEG 54KT 3763 8650

$$

KYC027-085-091000-
/O.CON.KLMK.SV.W.0247.000000T0000Z-150709T1000Z/
BRECKINRIDGE KY-GRAYSON KY-
447 AM CDT THU JUL 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
GRAYSON AND SOUTHERN BRECKINRIDGE COUNTIES UNTIL 500 AM CDT...

AT 444 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF 
HARDINSBURG...MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT 
WESTVIEW...KINGSWOOD...CENTERVIEW...SE REE...MOOK AND LOCUST HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3756 8665 3756 8663 3754 8661 3755 8658
      3757 8661 3762 8664 3766 8664 3766 8662
      3767 8663 3779 8637 3760 8628 3749 8664
TIME...MOT...LOC 0946Z 243DEG 54KT 3763 8650

HAIL...<.75IN
WIND...60MPH

$$

13
228 
WWUS53 KLMK 090957
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
557 AM EDT THU JUL 9 2015

KYC027-085-091006-
/O.EXP.KLMK.SV.W.0247.000000T0000Z-150709T1000Z/
BRECKINRIDGE KY-GRAYSON KY-
457 AM CDT THU JUL 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GRAYSON AND 
SOUTHERN BRECKINRIDGE COUNTIES WILL EXPIRE AT 500 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

HOWEVER...HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE STILL POSSIBLE 
WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT 
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. 
OR...LET US KNOW DIRECTLY VIA TWITTER OR FACEBOOK.

LAT...LON 3756 8665 3756 8663 3754 8661 3755 8658
      3757 8661 3762 8664 3766 8664 3766 8662
      3767 8663 3779 8637 3760 8628 3749 8664
TIME...MOT...LOC 0956Z 243DEG 54KT 3770 8633

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 2:07 AM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jul 9, 2:07 AM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
307 AM EDT Thu Jul 9 2015

.SHORT TERM (Now through Friday)...
Issued at 303 AM EDT Thu Jul 9 2015

Low pressure crossing Ohio this morning will have a cold front
trailing back to southern Illinois. Scattered showers will be found
in southern Indiana and north central Kentucky in association with
this front. As the low moves through northern Pennsylvania this
afternoon it will drag the cold front southeastward into central
Kentucky. Though low level convergence will not be strong, we'll be
under the right entrance region of the upper jet with PWATs around
1.5 to 2 inches and attainable convective temps in the 80s to around
90. So, scattered thunderstorm development is expected, especially
south of the Ohio River near the front. Severe storms are not
anticipated, but a few of the cells could produce some gusty winds.
Even outside of thunderstorms we'll see winds gusting into the 20 to
30 mph range this afternoon. High temperatures will be tricky today
with the front bisecting the area. Will go with highs around 80 in
southern Indiana up to around 90 in southern Kentucky.

Tonight much of the thunderstorm activity should fall apart with the
setting of the sun. Winds will quickly settle down after sunset as
well. Some patchy fog isn't entirely out of the question from
southern Indiana into the Blue Grass, but there may be enough cloud
cover to prevent much fog formation. Lows will be in the 60s.

On Friday the much advertised upper ridge will be in place over the
southeast United States. The models have been fairly consistent
showing a disturbance riding along the northern edge of the ridge
and bringing scattered thunderstorms to the region. Mid level lapse
rates will be weak and freezing levels high, with severe weather
unlikely. Highs will be in the 80s.

.LONG TERM (Friday Night through Wednesday)...
Issued at 300 AM EDT Thu Jul 9 2015

The synoptic pattern Friday into Saturday is expected to feature
zonal flow aloft from the central Plains eastward to the
mid-Atlantic as the southern ridge begins to build northward. 09.00z
guidance for Friday night in relatively good agreement showing
subsidence in the wake of a shortwave that will pass during the day.
With PWATs still remaining high /around 1.75 inches/ and a lingering
boundary in place, an isolated shower or storm is possible through
Saturday morning across southern Indiana and northern Kentucky. A
mild night is expected with lows generally in the upper 60s to lower
70s.

Outside of the GFS solution, deterministic guidance shows the ridge
building further north on Saturday, helping to push the main energy
associated with any weather system just north of our area. Will
still keep a slight chance in our northern areas to account for
diurnal showers/storm and given the weaker cap. Otherwise, a warmer
day especially across south-central Kentucky where highs should top
out in the lower 90s with mid 80s to around 90 elsewhere.

Saturday night - Sunday

After a mostly dry Saturday night across the area, models are
showing that the upper ridge retrogrades far enough west on Sunday
to allow the upper flow to become more northwesterly. The GFS is the
most aggressive with this idea, bringing in a stronger shortwave
trough during the day, sparking off a higher coverage of
showers/storms. Meanwhile, the NAM/GEM/ECMWF are stronger with the
ridge and keep those troughs to our north. Will still advertise
chance POPs across southern Indiana and far northern Kentucky,
keeping south-central dry. After starting the day mild in the low
70s, highs Sunday look to top out in the upper 80s to lower 90s,
warmest across the southwest. As dewpoints remain in the upper 60s
to low 70s, plan on a humid day with maximum heat indices topping
out in the 100 to 102 range at times across south-central Kentucky.

Monday - Wednesday

A more amplified upper level pattern is expected across the CONUS,
featuring ridging across the Plains while a trough develops across
the Great Lakes and eastern CONUS. Several shortwave troughs will
ride through the northwest flow across our area, sparking rounds of
showers and thunderstorms. Overall, the pattern has the looks of
being more unsettled. Model guidance varies considerably on the
timing of any specific wave this many days out, but overall a blend
approach of POPs in the 40 to 60 percent range looks good for now.
The higher precipitation chances at this time look to be across
southern Indiana and northern Kentucky, where clouds/convection
would keep temperatures closer to climatology. Early morning
temperatures likely to vary from the mid 60s to lower 70s each day.

&&

.AVIATION (06Z TAF Update)...
Issued at 113 AM EDT Thu Jul 9 2015

Watching radar loops to the west, have timed showers into SDF after
about 09Z. It's possible a few of the heavier showers may bring
brief MVFR vsby. A bowing line of showers/storms crossing western KY
that gave PAH 40kt winds earlier has been showing signs of weakening
and should continue to do so. Nevertheless, will time a wind shift
and band of showers into BWG as this line, or what is left of it,
approaches.

Showers should become fairly widespread across southern Indiana and
north central Kentucky during the early morning hours, but
conditions will likely prevail VFR at SDF/LEX.

Later today a cold front dropping southward across central Kentucky
will spark thunderstorms, but they should be rather scattered so for
now will stick with just a PROB30 in the TAFs.

Winds during the daylight hours today will come in from the SW and
WSW and will gust to around 25 knots.

Skies will at least partially clear tonight and winds will settle
down. Some model guidance suggests the possibility of some fog or
low cloud by Friday morning -- can address that further in future
TAF issuances.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........13
Long Term.........ZT
Aviation..........13
Hazardous weather outlook, Jul 9, 2:47 AM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
347 AM EDT THU JUL 9 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-100800-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
347 AM EDT THU JUL 9 2015 /247 AM CDT THU JUL 9 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED STORMS WILL BE POSSIBLE TODAY...ESPECIALLY THIS
AFTERNOON IN CENTRAL KENTUCKY. GUSTY WINDS AND LOCALLY HEAVY RAIN WILL
BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE THROUGH MUCH OF
THIS PERIOD AS A WEAK FRONTAL BOUNDARY STALLS IN THE REGION. THE
STRONGER STORMS WILL BE CAPABLE OF GUSTY WINDS AND LOCALLY HEAVY
RAIN.

THIS WEEKEND WILL BE A HOT ONE WITH AFTERNOON HEAT INDEX READINGS
PEAKING AROUND 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13/ZBT

In the hours before

Special weather statement, Jul 9, 4:20 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
420 AM CDT THU JUL 9 2015

KYZ023-024-026-061-090950-
BRECKINRIDGE KY-BUTLER KY-HANCOCK KY-OHIO KY-
420 AM CDT THU JUL 9 2015

...STRONG THUNDERSTORMS WITH HEAVY RAIN AND 50 MPH WINDS ENTERING
CENTRAL KENTUCKY...

AT 418 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 6 MILES NORTHWEST OF
WHITESVILLE TO 6 MILES SOUTH OF WHITESVILLE TO 7 MILES SOUTHEAST OF
GREENVILLE...MOVING EAST AT 45 MPH.

HEAVY RAIN AND STRONG GUSTY WINDS TO 50 MPH ARE EXPECTED WITH THESE
STORMS. WINDS OF THIS STRENGTH CAN TOPPLE WEAKLY ROOTED
TREES....ESPECIALLY THOSE IN WET GROUND.

* THESE STORMS WILL IMPACT...
  HARTFORD...
  SIMMONS AND SUNNYDALE...
  FLORAL AND CHAMBERS...
  DUKES AND HIGHVIEW...
  SUNNY CORNER AND MOUNT PLEASANT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS WITH THESE STORMS CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

&&

LAT...LON 3756 8699 3760 8700 3767 8683 3770 8687
      3775 8683 3784 8685 3787 8666 3784 8663
      3788 8657 3771 8647 3755 8658 3755 8667
      3741 8661 3718 8672 3712 8691 3715 8693
      3722 8691 3727 8699 3735 8702 3737 8707
TIME...MOT...LOC 0919Z 249DEG 40KT 3775 8693 3759 8687
          3714 8709

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 4:20 AM CDTSpecial Weather StatementLMKHancock, Ohio30 min
Jul 9, 4:52 AM CDTSpecial Weather StatementLMKBreckinridge18 min
Jul 9, 5:11 AM CDTSpecial Weather StatementLMKMeade29 min
Jul 9, 5:38 AM CDTSpecial Weather StatementLMKJefferson27 min
Jul 9, 8:25 AM CDTSpecial Weather StatementLMKEdmonson, Hart30 min
Jul 9, 11:20 AM CDTSpecial Weather StatementLMKEdmonson, Hart, Larue, Warren30 min
Jul 9, 11:42 AM CDTSpecial Weather StatementLMKGreen, Hart, Taylor28 min
Jul 9, 11:54 AM CDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Hart, Marion, Taylor46 min
Jul 9, 12:11 PM CDTSevere Thunderstorm WarningLMKCasey, Garrard, Lincoln, Marion29 min
Jul 9, 12:37 PM CDTSevere Thunderstorm WarningLMKCasey, Garrard, Lincoln38 min
Jul 9, 12:42 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Lincoln33 min
Jul 9, 1:13 PM CDTSevere Thunderstorm WarningLMKGarrard, Madison32 min
Jul 9, 2:06 PM CDTSpecial Weather StatementLMKWarren29 min
Jul 9, 2:32 PM CDTSpecial Weather StatementLMKEdmonson28 min
Jul 9, 2:51 PM CDTSpecial Weather StatementLMKGreen, Hart44 min
Jul 9, 3:15 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Metcalfe45 min
Jul 9, 3:39 PM CDTSpecial Weather StatementLMKRussell31 min
Jul 9, 3:48 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Russell32 min
Jul 9, 4:27 PM CDTSpecial Weather StatementLMKEdmonson, Hart28 min
Jul 9, 5:06 PM CDTSpecial Weather StatementLMKWarren29 min
Jul 9, 5:07 PM CDTSpecial Weather StatementLMKHart28 min
Jul 9, 5:26 PM CDTSpecial Weather StatementLMKLarue, Marion29 min
Jul 9, 5:39 PM CDTSpecial Weather StatementLMKBarren31 min
Jul 9, 5:59 PM CDTSpecial Weather StatementLMKMarion31 min
Jul 9, 6:17 PM CDTSpecial Weather StatementLMKBarren, Metcalfe28 min
Jul 9, 6:37 PM CDTSpecial Weather StatementLMKBreckinridge, Butler, Grayson28 min
Jul 9, 6:50 PM CDTSpecial Weather StatementLMKCumberland, Metcalfe30 min
Jul 9, 6:57 PM CDTSpecial Weather StatementLMKAdair, Russell33 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.